# SDR SWIA201541334

- Difficulty date: May 28, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 33,160 hours, 19,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL HAS CORROSION, 18" DOWN FROM TOP OF DOOR, BETWEEN FS320-FS329.  R & R PAX DOOR INTERCOSTAL 18" DOWN FROM TOP OF DOOR BETWEEN FS320-FS329 IAW SRM.
